# SDR AT9900570

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Chafed
- Location: Bs 1076
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT TIMCO, FOUND FLANGE OF LONGERON AT RT BOTTOM OF BS 1076 CHAFED.  BLENDED OUT CHAFED AREA.  FABRICATED AND INSTALLED EXTERNAL STRAP REPAIR AND FILLER IAW DC9 SRM 51-30-5 AND EO NR 99-1216.
